# SDR ASOA201001654

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD L/E HAS A CRACKED RIB UNDER PANEL 520CZ.  REMOVED DAMAGED RIB  IAW SRM 51-42-06 AND 51-42-13.  LOCATED HOLES IN NEW RIB IAW SRM 51-40-11. INSTALLED NEW RIB IAW SRM 51-42-06 AND 51-42-13.
